# SDR 95FDEA01548

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR FWD TERMINAL PIN JOINT HOLE CRACKED AFT END.  LEVELED AND SHORED A/C IAW SRM 51-50-1, CUT LOWER CHORD ANGLE AND WEB IAW BOEING DRWG NR 65C29064, REMOVED FS 740 AFT TRUNNION AND REPLACED WITH NEW AFT TRUNNION.  SPLICED WEB AND LOWER CHORD ANGLE IAW BOEING DRWG NR 65C29064.
